Iterated integrals of Jacobi polynomials

e-Archivo Repository

Show simple item record

dc.contributor.author Pijeira Cabrera, Héctor Esteban
dc.contributor.author Rivero Castillo, Daniel Alberto
dc.date.accessioned 2022-01-25T11:15:32Z
dc.date.available 2022-01-25T11:15:32Z
dc.date.issued 2020-05
dc.identifier.bibliographicCitation Pijeira-Cabrera, H. & Rivero-Castillo, D. (2019). Iterated Integrals of Jacobi Polynomials. Bulletin of the Malaysian Mathematical Sciences Society, 43(3), 2745–2756.
dc.identifier.issn 0126-6705
dc.identifier.uri http://hdl.handle.net/10016/33954
dc.description.abstract Let P(α,β)n be the n-th monic Jacobi polynomial with α,β>−1. Given m numbers ω1,…,ωm∈C∖[−1,1], let Ωm=(ω1,…,ωm) and P(α,β)n,m,Ωm be the m-th iterated integral of (n+m)!n!P(α,β)n normalized by the conditions dkP(α,β)n,m,Ωmdzk(ωm−k)=0, for k=0,1,…,m−1. The main purpose of the paper is to study the algebraic and asymptotic properties of the sequence of monic polynomials {P(α,β)n,m,Ωm}n. In particular, we obtain the relative asymptotic for the ratio of the sequences {P(α,β)n,m,Ωm}n and {P(α,β)n}n. We prove that the zeros of these polynomials accumulate on a suitable ellipse.
dc.description.sponsorship The research of H. Pijeira was supported by research Grant MTM2015-65888-C4-2-P Ministerio de Economía y Competitividad of Spain.
dc.format.extent 12
dc.language.iso eng
dc.publisher Springer Nature
dc.rights © Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019.
dc.subject.other Asymptotic behavior
dc.subject.other Iterated integrals
dc.subject.other Jacobi polynomials
dc.subject.other Zeros of polynomials
dc.title Iterated integrals of Jacobi polynomials
dc.type article
dc.subject.eciencia Matemáticas
dc.identifier.doi https://doi.org/10.1007/s40840-019-00831-8
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2015-65888-C4-2-P
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 2745
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 2756
dc.identifier.publicationtitle Bulletin of the Malaysian Mathematical Sciences Society
dc.identifier.publicationvolume 43
dc.identifier.uxxi AR/0000025730
dc.contributor.funder Ministerio de Economía y Competitividad (España)
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record